# SDR A6WA201140529

- Difficulty date: May 19, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Tube
- Part number: 601R140021
- Part serial: 472
- Condition: Damaged
- Location: Lt Flap Actuator
- Part time: 25,323 hours, 23,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE INBD CENTER, OTBD ACTUATORS, CARRIAGE ASSY ARE WORN AND SPRINGS ARE CORRODED.  REPAIRED LT INBD FLAP VANE INBD CENTER, OTBD ACTUATORS IAW REO 601R-57-52-1713.
